Vincent Kieftenbeld

Department of Mathematics
University of North Texas
1155 Union Circle #311430
Denton, TX 76203-5017
United States

Office: GAB 432B
Office hours: by appointment.

Publications and preprints
Su Gao, Steve Jackson, and Vincent Kieftenbeld, The Laczkovich-Komjáth property for coanalytic equivalence relations, to appear in the Journal of Symbolic Logic
Su Gao and Vincent Kieftenbeld, Resolvable maps preserve complete metrizability, Proceedings of the American Mathematical Society 138, 2010, 2245-2252.
Su Gao, Steve Jackson, and Vincent Kieftenbeld, A classification of ordinals up to Borel isomorphism. Fundamenta Mathematicae, vol. 198, no. 1, 2008, 61-76.

Mathematica Demonstrations
Item characteristic curves
Comparing the normal ogive and logistic item characteristic curves

Other Published Items
Eddy, C. M., Hughes, K., Kieftenbeld, V., Hayata, C. (2009), XTreem mathematics: Teaching geometry.